# SDR DALA2025041402894

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,465 hours, 9,842 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 L/H RIB 6 FITTING REPLACEMENT, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LOWER WING SKIN. CORRECTIVE ACTION: REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 624466-14. (0908048)
